Some Criteria for Rigidity of Noetherian Rings.
Mathematische Zeitschrift, Tome 144 (1975), pp. 135-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__144_172247,
author = {Torgny Svanes},
title = {Some {Criteria} for {Rigidity} of {Noetherian} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {135--146},
year = {1975},
volume = {144},
zbl = {0314.14017},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__144_172247/}
}
Torgny Svanes. Some Criteria for Rigidity of Noetherian Rings.. Mathematische Zeitschrift, Tome 144 (1975), pp. 135-146. http://geodesic.mathdoc.fr/item/MZ_1975__144_172247/